Jump to content
Sign in to follow this  
rileyeye

Joint/muscle Pain

Recommended Posts

How grateful I am for this post.  I have been on name brand Wellbutrin for over 16 years.  Just tapered 4 weeks under doctor's supervision and have been completely off for almost 6 weeks.  The last five years I have had joint pain, muscle spasms and calf twitches.  I do have arthritis, and even had a hip replacement three years ago.  So all of this I thought was from aging and normal.  None of my doctors could explain the muscle twitches, so I basically lived with them.  The spasms have increased tremendously in the last year.  I felt it was time to get off of Wellburtin to see if there was a correlation, if I still needed to be on it, and of course the increased costs plus its effectiveness might have been gone.   I tried generic and it did not work at all...in fact sent me to the ER with an anxiety attack last year at this time.

That all being said, I have had preliminary blood work and it is all normal.  This pain has lessened a bit since coming off Wellbutrin, but it is in no way gone.  I am taking all kinds of supplements and am waiting for some more extensive blood work to come back on April 30.  I have imagined vein circulation issues, a disease that has went undiagnosed and on and on.  I am 58 years old, normal weight, always been very physically active, great BP, etc.

I have even had severe hair loss for at least 7 years and now that has subsided substantially!  Anxiety is hit and miss, but it was that way while on the medication recently.

So....I will be anxious to see what this blood work reveals.  But seeing these posts make me think again about why I got off Wellbutrin.  Every person is physically different and what works for some may not work for others.  But if everything comes back normal...I will have the answer.  I just pray it is temporary and eventually all the pain will be gone.

Thanks dear ones!

Share this post


Link to post
Share on other sites

This happened to me too.  I was on Wellbutrin IR for 10 years.  I would get severe pain in my legs, particularly on weekends when I wasn't moving around.  I would also have periods of very deep pain in my cervical spine that lasted for a couple of weeks and then it would dissipate and return.  I never made the connection.  Recently, I had to switch brands because the manufacturer of my brand stopped producing.  I had weird pain in the back of my neck and shoulders I can't even explain.  Then I starting having severe pain in my hands.  One day I was teaching and my left hand literally cramped up on me and it was painful.  I've been off the WB for two weeks.  The pain issues are pretty much gone now except I"m having really bad stomach aches in the middle of the night.  

Share this post


Link to post
Share on other sites

para_life I hope you get to feeling better soon!  I have had several tests run and so far all that is showing up is regular arthritis.  I go back the 30th of April for the rest of the results.  If there are no circulation issues with my veins it has to be the Wellbutrin getting out of my system.  Should be interesting.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

Announcements

×
×
  • Create New...